# SDR FDEA202011243052

- Difficulty date: November 24, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 72,594 hours, 28,245 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N2001
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT VERTICAL STABILIZER PANEL 175N2001 IS DAMAGED.  DAMAGE IS 13.5" FROM L EDGE OF PANEL AND 15" FROM BOTTOM OF PANEL PLEASE EVA.  REPAIRED SMALL PUNCTURE ON THE OUTER SKIN OF RT VERTICAL STAB PANEL P/N=175N2001, IAW SRM 55-30-01-2R REPAIR 5 AND SRM 51-70-10-2R REPAIR 4.
